# SDR FDEA2019102432731

- Difficulty date: October 23, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 33,461 hours, 18,417 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5327534920000
- Condition: Cracked
- Location: Frame 64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR64,   BETWEEN -Y1456 AND -Y1959 REPAIRED THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CROSSBEAM CRACK   AT FR64 BETWEEN -Y1456 AND -Y1959 PER A300-600F 53-10-15-201 FIGURE 211. MAJOR REPAIR   IAW FEDEX GMM6-2-100
